# SDR WX0A071392

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991015193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT CUSP WEB CRACKED AT STATION 810 LBL 55.  CRACK MEASURES .400.  CUT OUT CORROSION AND FABRICATED REPAIR DOUBLER DRILLED AND INSTALLED.
